# SDR AALA202507230410

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  APU DETERMINED TO BE SOURCE OF ODOR. PLACED ON MEL.  (OPEN)
